MathSciNet Relay Station
MathSciNet bibliographic data
MR777259 55P15 (55P91)
Dwyer, W. G.; Kan, D. M. Equivariant homotopy classification. J. Pure Appl. Algebra 35 (1985), no. 3, 269–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement